Cookies?
Library Header Image
LSE Research Online LSE Library Services

Best nonlinear three-stage least squares estimation of certain econometric models

Robinson, Peter (1991) Best nonlinear three-stage least squares estimation of certain econometric models. Econometrica, 59 (3). pp. 755-786. ISSN 0012-9682

Full text not available from this repository.
Item Type: Article
Divisions: LSE
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 20 Feb 2019 07:06
URI: http://eprints.lse.ac.uk/id/eprint/1240

Actions (login required)

View Item View Item